# SDR SIMA20121020001

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 19,623 hours, 16,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENEANCE INSPECTION FOUND THE LEFT SIDE FORWARD EMERGENCY LIGHT OVERWING FOUND NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT SIDE FORWARD EMERGENCY LIGHT OVERWING IAW AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD IAW TASK 33-50-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
